# SDR SWAA2013122723644

- Difficulty date: December 15, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 35,735 hours, 20,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERCOSTAL CRACKED AT STATION 539, RBL 1.  R & R INTERCOSTAL IAW SRM.
